理论数学  >> Vol. 11 No. 4 (April 2021)

半正二阶三点边值问题正解的存在性
Existence of Positive Solutions Semi-Positive Second-OrderThree-Point Boundary Value Problems

DOI: 10.12677/PM.2021.114083, PDF, HTML, 下载: 23  浏览: 87  国家自然科学基金支持

作者: 杜高峰:西北师范大学数学与统计学院, 甘肃 兰州

关键词: 三点边值问题半正正解不动点定理Three-Point Boundary Value Problem Semi-Positive Positive Solution Fixed-Point Theorem

摘要: 运用锥上的不动点定理获得了半正二阶三点边值问题正解的存在性结果,其中λ > 0, 0 < η < 1 且满足 0 < αη < 1,f∈C([0,1]×[0,∞),(−∞, ∞))存在正常数 M 使得f(t,ω)≥−M 成立。
Abstract: By using the fixed-point theorem in cones, we obtain the existence of positive solutions for the semi-positive second-order three-point boundary value problems where λ > 0,  0 < η < 1 satisfies 0 < αη < 1 and f∈C([0,1]×[0,∞),(−∞,∞)), with f(t,ω)≥−M for some positive constants M.

文章引用: 杜高峰. 半正二阶三点边值问题正解的存在性[J]. 理论数学, 2021, 11(4): 685-693. https://doi.org/10.12677/PM.2021.114083

参考文献

[1] 马如云. 非线性常微分方程非局部问题[M]. 北京: 科学出版社, 2004.
[2] Il’in, V.A. and Moiseev, E.I. (1987) Nonlocal Boundary Value Problem of the First Kind for a Sturm-Liouville Operator in Its Differential and Finite Difference Aspects. Journal of Differential Equations, 23, 803-810.
[3] Gupta, C.P. (1992) Solvability of a Three-Point Nonlinear Boundary Value Problem for a Sec- ond Order Ordinary Differential Equation. Journal of Mathematical Analysis and Applications, 168, 540-551.
https://doi.org/10.1016/0022-247X(92)90179-H
[4] Ma, R. (1997) Existence Theorems for a Second Order Three-Point Boundary Value Problem. Journal of Mathematical Analysis and Applications, 212, 430-442.
https://doi.org/10.1006/jmaa.1997.5515
[5] Zhang, Q. and Jiang, D. (2010) Multiple Solutions to Semipositone Dirichlet Boundary Value Problems with Singular Dependent Nonlinearities for Second Order Three-Point Differential Equations. Computers and Mathematics with Applications, 59, 2516-2527.
https://doi.org/10.1016/j.camwa.2009.12.036
[6] Gao, C., Zhang, F. and Ma, R. (2017) Existence of Positive Solutions of Second-Order Pe- riodic Boundary Value Problems with Sign-Changing Green’s Function. Acta Mathematicae Applicatae Sinica, English Series, 33, 263-268.
https://doi.org/10.1007/s10255-017-0657-2
[7] Ma, R., Gao, C. and Chen, R. (2010) Existence of Positive Solutions of Nonlinear Second-Order Periodic Boundary Value Problems. Boundary Value Problems, 2010, Article No. 626054.
https://doi.org/10.1155/2010/626054
[8] Ma, R. and Wang, H. (2003) Positive Solutions of Nonlinear Three-Point Boundary-Value Problems. Journal of Mathematical Analysis and Applications, 279, 216-227.
https://doi.org/10.1016/S0022-247X(02)00661-3
[9] Yao, Q. (2002) An Existence Theorem of Positive Solution for a Superlinear Semipositone Second-Order Three-Point BVP. Journal of Mathematical Study, 35, 32-35.
[10] 姚庆六. 半正二阶三点边值问题的解和正解[J]. 应用数学学报, 2007, 30(2): 209-217.
[11] 魏晋洼, 王素云, 李永军. 一类半正二阶常微分方程边值问题正解的存在性[J]. 山东大学学报(理学版), 2019, 54(10): 7-12.
[12] 任立页, 安玉坤. 关于半正二阶三点边值问题正解的存在性[J]. 陕西师范大学学报(自然科学版), 2004, 32(3): 31-33.
[13] Guo, D. and Lakshmikantham, V. (1998) Nonlinear Problems in Abstract Cones. Academic Press, San Diego.